Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 26, 2015, 5:56 PM CDT for Benton County, Carroll County, Henry County, Tennessee. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 5:56 PM CDT (22:56 UTC)
- Expired
- Jun 26, 2015, 7:30 PM CDT
- In force
- 94 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Carroll County, TN, Henry County, TN
The radar
The Ft Campbell radar (KHPX), 96 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
438
WGUS54 KMEG 262256
FFWMEG
TNC005-017-079-270030-
/O.NEW.KMEG.FF.W.0053.150626T2256Z-150627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HENRY COUNTY IN WEST TENNESSEE...
EASTERN CARROLL COUNTY IN WEST TENNESSEE...
BENTON COUNTY IN WEST TENNESSEE...
* UNTIL 730 PM CDT
* AT 555 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 90
MINUTES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTINGDON...CAMDEN...BRUCETON...VALE...HOLLOW ROCK...BIG SANDY...
CLARKSBURG...MIXIE...WESTPORT...MANSFIELD...GARRETSBURG...
EPHESUS...BUENA VISTA...CREWS STORE...SPRING CREEK...DOLLAR AND
MANLEYVILLE.
THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS...
BURNSIDE CREEK AT FLATWOODS ROAD...BURNSIDE CREEK AT BETHEL CHURCH
ROAD...AND CYPRESS CREEK AT OLD HIGHWAY 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3613 8792 3603 8800 3600 8800 3586 8840
3614 8839 3630 8795 3627 8794 3622 8795
3615 8792
$$1 follow-up statement
996
WGUS74 KMEG 270015
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CDT FRI JUN 26 2015
TNC005-017-079-270025-
/O.CAN.KMEG.FF.W.0053.000000T0000Z-150627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY TN-CARROLL TN-BENTON TN-
715 PM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HENRY...EASTERN CARROLL
AND BENTON COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3613 8792 3603 8800 3600 8800 3586 8840
3614 8839 3630 8795 3627 8794 3622 8795
3615 8792
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:40 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 26, 4:40 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT FRI JUN 26 2015 .UPDATE... UPDATED TO EXPAND SEVERE THUNDERSTORM WATCH 359 TO THE SOUTH. && .DISCUSSION... THUNDERSTORMS AHEAD OF APPROACHING FRONT WILL CONTINUE TO PUSH EAST SOUTHEAST INTO EAST CENTRAL ARKANSAS AND SOUTHWEST TENNESSEE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH ANY EAST TO WEST TRAINING OF CELLS. THEREFORE WATCH NUMBER 359 TILL 27/01Z HAS BEEN EXPANDED SOUTHWARD TO INCLUDE THE REMAINING TENNESSEE COUNTIES AND TO INCLUDE CRITTENDEN COUNTY IN EAST CENTRAL ARKANSAS. JAB && .PREV DISCUSSION... /ISSUED 259 PM CDT FRI JUN 26 2015/ DISCUSSION... CLOUDS ARE ON THE INCREASE OVER NORTHERN AREAS OF THE FORECAST AREA THIS AFTERNOON WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES VARY QUITE A BIT WITH SOME AREAS HAVING THUNDERSTORMS MOVE THROUGH THIS AFTERNOON SO READINGS RANGE FROM THE UPPER 70S TO MID 90S. THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS NORTHERN SECTIONS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. A COLD FRONT WILL BE DROPPING SOUTH INTO THE FORECAST AREA THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TONIGHT. SOME OF THE THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. TEMPERATURES WILL COOL OFF SOME BEHIND THE FRONT OVERNIGHT WITH LOWS SATURDAY MORNING FROM THE UPPER 60S TO MID 70S. THE COLD FRONT WILL DROP SOUTH OF THE FORECAST AREA SATURDAY MORNING WITH THUNDERSTORMS ENDING OVER EXTREME SOUTHERN SECTIONS. BEHIND THE FRONT...COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE ENTIRE FORECAST AREA. THIS WILL MEAN HIGHS WILL BE IN THE LOW TO MID 80S. HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY NIGHT WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 60S OVER MUCH OF THE FORECAST AREA BY SUNDAY MORNING. SUNDAY WILL REMAIN DRY WITH TEMPERATURES WARMING UP A COUPLE OF DEGREES FROM SATURDAY AS HIGHS REACH THE MID 80S. BY SUNDAY NIGHT...ANOTHER COLD FRONT WILL START TO MOVE INTO THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY MAY REACH THE FAR NORTHERN SECTIONS OF THE FORECAST AREA. THIS COLD FRONT WILL CONTINUE TO MOVE SOUTH MONDAY AND TUESDAY REACHING FAR NORTHERN SECTIONS OF THE FORECAST AREA BY TUESDAY MORNING. AS THE FRONT MOVES CLOSER TO THE FORECAST AREA THE CHANCE OF THUNDERSTORMS WILL GRADUALLY INCREASE. TEMPERATURES BOTH DAYS WILL BE FAIRLY CLOSE TO NORMAL LEVELS WITH HIGHS IN THE UPPER 80S TO AROUND 90 DEGREES. THIS COLD FRONT IS EXPECTED TO STALL OUT ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY AND REMAIN NEAR STATIONARY FROM WEDNESDAY THROUGH NEXT FRIDAY. AS A RESULT THERE WILL STILL BE A CHANCE OF THUNDERSTORMS EACH DAY WITH TEMPERATURES REMAINING AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. ARS && .AVIATION... 18Z TAF CYCLE (26/18Z-27/18Z) MOSTLY VFR CONDITIONS WILL OCCUR FOR MUCH OF THIS AFTERNOON OUTSIDE SCATTERED THUNDERSTORM DEVELOPMENT. WINDS THIS AFTERNOON SW 10-12 KTS WITH GUSTS TO 18 KTS EXCEPT WINDS AT KTUP WESTERLY 8 KTS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE NORTHWEST BY LATE THIS AFTERNOON AHEAD OF A COLD FRONT AND MOVE ACROSS THE AREA TONIGHT. CONDITIONS LOWERING TO IFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS WITH STRONG AND GUSTY WINDS POSSIBLE. CONVECTION ENDING FOLLOWING PASSAGE OF THE COLD FRONT WITH MVFR CONDITIONS THROUGH SATURDAY MORNING...POSSIBLY IFR AT KJBR LATE TONIGHT AND EARLY SATURDAY MORNING. WINDS TURNING TO THE N TO NW WITH FRONTAL PASSAGE NEAR 12 KTS WITH GUSTS 17-20 KTS DEVELOPING MID TO LATE MORNING SATURDAY. JCL && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 11:49 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1149 AM CDT FRI JUN 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271900- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1149 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF WEST TENNESSEE MAINLY NORTH OF A LINE FROM CORNING ARKANSAS TO ALAMO TENNESSEE TO CAMDEN TENNESSEE. THERE IS A SLIGHT RISK ACROSS THE REMAINDER OF THE MID SOUTH TO INCLUDE EAST ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS ACROSS THE SLIGHT RISK AREA WITH THE POTENTIAL FOR A HEIGHTENED DAMAGING WIND THREAT ACROSS THE ENHANCED RISK AREA. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. TIMING OF THE SEVERE WEATHER THREAT WILL BE FROM LATE AFTERNOON THROUGH THE EVENING HOURS ACROSS AREAS ALONG AND NORTH OF INTERSTATE 40. THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE LATE EVENING AND OVERNIGHT HOURS SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH TONIGHT. PLEASE REPORT ANY SEVERE WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER HOTLINE.
In the hours before
Special weather statement, Jun 26, 3:22 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
322 PM CDT FRI JUN 26 2015
ARZ009-MOZ113-115-262100-
CLAY AR-PEMISCOT MO-DUNKLIN MO-
322 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...
NORTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
AT 322 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR MCDOUGAL...OR 8 MILES EAST OF CORNING...MOVING EAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN CLAY...NORTHWESTERN PEMISCOT AND NORTHEASTERN
DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3652 8996 3644 8996 3639 8997 3639 8996
3621 8996 3638 9055 3650 9052 3650 9022
3652 9022 3653 9021
TIME...MOT...LOC 2022Z 280DEG 31KT 3646 9045Local storm report, Jun 26, 4:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
06/26/2015 M61 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE ASOS REPORTED 53 KNOT WIND GUST.
&&
AJCSpecial weather statement, Jun 26, 5:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI JUN 26 2015
TNZ020-050>052-262300-
GIBSON TN-MADISON TN-HAYWOOD TN-CROCKETT TN-
520 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 600 PM CDT FOR...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
AT 520 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT
LEAST 40 MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR HUMBOLDT TO
NEAR HILLVILLE...AND MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHEASTERN GIBSON...MADISON...SOUTHEASTERN HAYWOOD AND
SOUTHEASTERN CROCKETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3547 8873 3545 8876 3542 8935 3587 8903
3588 8870 3579 8871 3579 8861 3567 8861
TIME...MOT...LOC 2220Z 261DEG 34KT 3582 8900 3547 8923Special weather statement, Jun 26, 5:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT FRI JUN 26 2015
TNZ050-052-089-090-262315-
HARDEMAN TN-MADISON TN-HAYWOOD TN-FAYETTE TN-
527 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
AT 527 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR SOMERVILLE...OR 11 MILES NORTH OF WILLISTON...MOVING
EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HARDEMAN...SOUTHWESTERN MADISON...SOUTHEASTERN HAYWOOD AND
NORTHEASTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3543 8881 3543 8884 3539 8884 3533 8879
3510 8890 3520 8950 3540 8948 3540 8947
3542 8947 3545 8877
TIME...MOT...LOC 2227Z 275DEG 23KT 3532 8939Special weather statement, Jun 26, 5:35 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 PM CDT FRI JUN 26 2015
TNZ020-021-262315-
CARROLL TN-GIBSON TN-
535 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
AT 534 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED 8 MILES NORTH OF HUMBOLDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN WESTERN CARROLL AND GIBSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3582 8852 3583 8856 3581 8859 3579 8861
3579 8875 3586 8907 3609 8907 3610 8875
3609 8875 3607 8870 3606 8866 3610 8865
3610 8846
TIME...MOT...LOC 2234Z 273DEG 33KT 3595 8894Special weather statement, Jun 26, 5:39 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 539 PM CDT FRI JUN 26 2015 TNZ088-089-262315- SHELBY TN-FAYETTE TN- 539 PM CDT FRI JUN 26 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 615 PM CDT FOR... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... AT 538 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER SOUTHEAST MEMPHIS...OR NEAR GERMANTOWN...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN SHELBY AND SOUTHWESTERN FAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3516 9001 3535 8962 3507 8942 3499 8993 TIME...MOT...LOC 2238Z 249DEG 37KT 3511 8988
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:22 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson | 23 min |
| Jun 26, 2:36 PM CDT | Special Weather Statement | MEG | Lake | 24 min |
| Jun 26, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 50 min |
| Jun 26, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 40 min |
| Jun 26, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 25 min |
| Jun 26, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 47 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | MEG | Madison | 40 min |
| Jun 26, 5:27 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 48 min |
| Jun 26, 5:35 PM CDT | Special Weather Statement | MEG | Gibson | 40 min |
| Jun 26, 5:39 PM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Jun 26, 6:01 PM CDT | Special Weather Statement | MEG | Benton, Carroll | 44 min |
| Jun 26, 6:03 PM CDT | Special Weather Statement | MEG | Chester, Decatur, Henderson, Madison | 42 min |
| Jun 26, 6:05 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 40 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.